# SDR 97ZZZX2533

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651841713
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION ON NOSE GEARBOX HORIZONTAL STIFFENER STA 294.5. INSTALLED NEW STIFFENER IAW 727 SRM 51-30-2.
